# SDR ASAA2013041594562

- Difficulty date: April 15, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,289 hours, 6,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Cracked
- Location: Bs 727.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION PANEL CRACKED AT FASTNER HOLE.  REPAIRED AFT CARGO FLOOR SUPPORT ANGLE AT BS 727J, STR 24R IAW SRM 53-00-53, ALODINED AND PRIMED IAW SRM 51-20-01. DAMAGE CUTOUT ON FLOOR SUPPORT AND REPLACED WITH NEW 2 CHANNEL SECTION, FABRICATED REPAIR SPLICE AND INSTALLED.
